MathSciNet Relay Station
MathSciNet bibliographic data
MR2210105 (2006m:30015) 30C20 (30C62)
Broch, Ole Jacob Extension of internally bilipschitz maps in John disks. Ann. Acad. Sci. Fenn. Math. 31 (2006), no. 1, 13–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement